# SDR ASAA0853657

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 3,997 hours, 1,192 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORT TERM MAINT MESSAGE NR 73 20311 START SWITCH ARINC BUS DATA DISAGREE FOUND ON LEG NR 2 WHILE ACCOMPLISHING TC 7827300 ON NR 1 ENG PERFORMED FIM TASK 73 24 00 810 813 F00 SYSTEM CK'S GOOD, NO HISTORY IN 90 DAYS PER SEAMC ED GROUND VERIFICATION SUCCESSFUL.
